Alert archive / Oklahoma / Special Weather Statements in 2011
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Aug 9, 2011, 4:06 AM CDT for Haskell County, LeFlore County, Oklahoma. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2011, 4:06 AM CDT (09:06 UTC)
- Expired
- Aug 9, 2011, 5:00 AM CDT
- In force
- 54 min
- Issued by
- NWS Tulsa, OK
Counties Haskell County, OK, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 66 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 250 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 3292 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
998
WWUS84 KTSA 090906
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
406 AM CDT TUE AUG 9 2011
OKZ073>076-091000-
HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG OK-
406 AM CDT TUE AUG 9 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
HASKELL...NORTHERN LE FLORE...NORTHEASTERN PITTSBURG AND
NORTHEASTERN LATIMER
AT 406 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHEAST OF STIGLER TO LEWISVILLE...MOVING
SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...LEWISVILLE...
KINTA...WHITEFIELD...KEOTA...KANIMA...RED OAK...POTEAU...
SUMMERFIELD...FANSHAWE...HOWE...WISTER...SHADY POINT...MILTON...
PANAMA...BOKOSHE...QUINTON AND LAKE WISTER STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3481 9479 3511 9544 3527 9525 3527 9523
3531 9520 3530 9518 3531 9517 3533 9518
3538 9510 3509 9447
TIME...MOT...LOC 0906Z 299DEG 28KT 3527 9509 3513 9526
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Aug 9, 3:51 AM CDT, 15 minutes earlier.
Area forecast discussion, Aug 9, 3:51 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
351 AM CDT TUE AUG 9 2011
.DISCUSSION...
ONGOING THUNDERSTORMS ARE EXPECTED TO BE EAST AND SOUTH OF THE
FORECAST AREA SOON AFTER SUNRISE...AND WITH CLEARING SKIES
TEMPERATURES WILL WARM QUICKLY. EXPECTED AFTERNOON HEAT INDEX
FORECASTS ALIGN WELL WITH CURRENT EXCESSIVE HEAT WARNING AND WILL
CONTINUE THE SAME COUNTY CONFIGURATION...AND REMOVE THE HEAT WATCH
FOR FAR NORTHERN LOCATIONS. INCREASING UPSLOPE FLOW NORTH WILL
DEVELOP A STORM COMPLEX TO OUR NORTHWEST TONIGHT...WITH THIS
COMPLEX EXPANDING SOUTHEASTWARD OVERNIGHT AND CONTINUING INTO
WEDNESDAY. THE EXACT PLACEMENT AND TRACK OF THESE SYSTEMS IS
ALWAYS A CHALLENGE...WITH THE CURRENT PLAN BEING THAT NORTHERN
AREAS STAND A GOOD SHOT AT RAIN WITH THE RESULTANT CLOUD COVER AND
COOL OUTFLOW HOLDING TEMPS DOWN MARKEDLY ON WEDNESDAY. THE COOLING
POTENTIAL DROPS OFF CONSIDERABLY FURTHER SOUTH...AND TO THE POINT
WHERE 105 HEAT INDEX VALUES REMAIN LIKELY THUS AN EXCESSIVE HEAT
WATCH HAS BEEN POSTED FOR SOUTHERN LOCATIONS. THIS SCENARIO
CONTAINS CONSIDERABLE UNCERTAINTY HINGING ON THE OVERNIGHT STORM
COMPLEX.
THE OUTLFOW/COLD FRONTAL BOUNDARY WILL REMAIN IN THE AREA THURSDAY
AND ATTEMPT TO LIFT NORTHWARD FRIDAY...ALL THE WHILE REMAINING A
FOCUS FOR ADDITIONAL STORM CHANCES. TEMPERATURES WILL ALSO BE HELD
NEARER SEASONAL NORMALS THOUGH FAR SOUTHEAST OKLAHOMA MAY STRUGGLE
TO COOL OFF TOO MUCH. THE NEXT COLD FRONT ARRIVES SATURDAY WITH A
GOOD SHOT AT PUSHING THROUGH THE ENTIRE FORECAST AREA AND
PROVIDING A FEW DAYS OF COOLER TEMPS THROUGH THE WEEKEND. AS THIS
FRONTAL BOUNDARY RETURNS NORTHWARD...THE UPPER RIDGE WILL AGAIN BE
AMPLIFYING ACROSS THE CENTRAL U.S. AND THE RETURN TO ABOVE NORMAL
TEMPERATURES IS LIKELY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 97 74 94 73 / 0 30 50 50
FSM 101 77 96 75 / 10 10 30 40
MLC 103 77 102 76 / 10 10 20 20
BVO 96 70 89 70 / 0 40 70 50
FYV 96 69 88 70 / 10 20 60 50
BYV 93 68 81 69 / 10 20 70 60
MKO 99 74 97 72 / 10 20 30 40
MIO 95 70 84 70 / 0 30 80 60
F10 100 74 99 73 / 10 20 20 30
HHW 107 77 103 76 / 10 10 10 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 9 PM TUESDAY FOR OKZ049-OKZ053-
OKZ059-OKZ060-OKZ061-OKZ062-OKZ064-OKZ065-OKZ066-OKZ067-
OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
EXCESSIVE HEAT WATCH FROM 9 PM TUESDAY TO 8 PM WEDNESDAY FOR
OKZ049-OKZ053-OKZ073-OKZ075-OKZ076.
AR...EXCESSIVE HEAT WARNING UNTIL 9 PM TUESDAY FOR ARZ019-ARZ020-
ARZ029.
&&
LONG TERM....07Hazardous weather outlook, Aug 8, 5:05 PM CDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 505 PM CDT MON AUG 8 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 505 PM CDT MON AUG 8 2011 ...DANGEROUS WILDFIRE SITUATION THROUGH THE EVENING HOURS... ...RISK OF SEVERE STORMS THIS EVENING INTO THE OVERNIGHT HOURS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS EVENING. DANGEROUS HEAT. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... ONGOING FIRE SITUATION MAY BECOME CRITICAL THIS EVENING AS DEVELOPING STRONG TO SEVERE THUNDERSTORMS PRODUCE OUTFLOW BOUNDARIES WITH WIND GUSTS WELL IN EXCESS OF 40 MILES AN HOUR. RELATIVE HUMIDITY VALUES OF 20 TO 30 PERCENT AND ERRATIC WIND DIRECTIONS FROM THUNDERSTORMS MAY MAKE FIRE SUPPRESSION NEARLY IMPOSSIBLE. THE ATMOSPHERE IS WELL PRIMED BY EXCESSIVE HEAT AND DRY LOWER LEVELS TO PRODUCE LOCAL DOWNBURST WINDS OF 70 MILES AN HOUR. HAIL WILL BE A SECONDARY SEVERE THREAT. A WEST TO EAST BOUNDARY FROM AROUND PONCA CITY TO TULSA TO AROUND FAYETTEVILLE WILL LIFT SLOWLY NORTH THEN STALL AS AN IMPULSE MOVING ACROSS THE REGION IGNITES THUNDERSTORMS. THOSE STORMS WILL BE MOST NUMEROUS NEAR AND NORTH OF THE BOUNDARY OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... DANGEROUSLY HOT AND HUMID CONDITIONS WILL PERSIST THROUGH MUCH OF THE WEEK. THE FRONTAL BOUNDARY WILL REMAIN IN THE AREA WITH THE POTENTIAL FOR MAINLY AFTERNOON THUNDERSTORMS. THERE COULD BE AN ENHANCED SEVERE THREAT ON WEDNESDAY AS MODERATE INSTABILITY COMBINES WITH STRONG WIND FIELDS ALOFT. THE STRONGER STORMS WOULD LIKELY POSE A THREAT OF DAMAGING DOWNBURST WINDS. IN ADDITION...FIRE WEATHER CONCERNS WILL REMAIN HIGH AS GENERALLY HOT AND DRY CONDITIONS CONTINUE. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 8, 10:14 PM CDT, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1014 PM CDT MON AUG 8 2011
ARZ001-010-011-090400-
BENTON AR-MADISON AR-WASHINGTON AR-
1014 PM CDT MON AUG 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN BENTON...NORTHERN MADISON AND NORTHEASTERN WASHINGTON
AT 1014 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF LARUE TO 3 MILES SOUTHWEST OF
JOHNSON...MOVING SOUTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...HARMONY...BLAND...GEORGETOWN...
SHADY GROVE...TUTTLE...MAYFIELD...WAR EAGLE...LOOKOUT...LARUE...
HUNTSVILLE...WESLEY...HINDSVILLE...FORUM...BEST...JAPTON...ALABAM...
CLIFTY...FAYETTEVILLE...SPRINGDALE...ELKINS...GOSHEN...JOHNSON...
SONORA...HOBBS STATE PARK AND WITHROW SPRINGS STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3613 9357 3589 9388 3612 9427 3636 9393
TIME...MOT...LOC 0314Z 301DEG 33KT 3629 9403 3610 9417Local storm report, Aug 8, 10:23 PM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1023 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM TSTM WND DMG 3 SW HASKELL 35.79N 95.71W
08/08/2011 MUSKOGEE OK BROADCAST MEDIA
BARN DAMAGED...SAME BARN WAS DAMAGED BY THE TORNADO ON
MAY 24TH...WIND ESTIMATED 80 MPH.
&&
SFPSpecial weather statement, Aug 8, 10:46 PM CDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1046 PM CDT MON AUG 8 2011
ARZ002-011-090415-
CARROLL AR-MADISON AR-
1046 PM CDT MON AUG 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN CARROLL AND MADISON
AT 1046 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF CARROLLTON TO CROSSES...MOVING
SOUTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...HARMONY...GEORGETOWN...RED STAR...WEATHERS...
OSAGE...DRYFORK...DELMAR...METALTON...RUDD...CONNOR...CARROLLTON...
RULE...COIN...HUNTSVILLE...SAINT PAUL...PETTIGREW...AURORA...
WESLEY...KINGSTON...COMBS...BRASHEARS...DUTTON...PATRICK...BOSTON...
DELANEY...CROSSES...WITTER...JAPTON...MARBLE...ALABAM AND WITHROW
SPRINGS STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
3592 9350 3576 9352 3577 9374 3577 9395
3605 9395 3638 9330 3612 9329
TIME...MOT...LOC 0346Z 304DEG 40KT 3621 9329 3588 9387Special weather statement, Aug 8, 10:55 PM CDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1055 PM CDT MON AUG 8 2011
ARZ019-020-029-OKZ072-076-090430-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
1055 PM CDT MON AUG 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD
IN WEST CENTRAL ARKANSAS
WESTERN FRANKLIN AND SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
AT 1052 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EASTERN SEQUOYAH COUNTY TO NORTH CENTRAL LEFLORE
COUNTY...MOVING SOUTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...NORTHEAST LEFLORE COUNTY...
CRAWFORD COUNTY SEBASTIAN COUNTY AND WESTERN FRANKLIN COUNTY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 TO 45
MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3507 9419 3507 9423 3496 9423 3497 9474
3513 9454 3546 9445 3569 9448 3568 9398
TIME...MOT...LOC 0352Z 293DEG 31KT 3562 9451 3545 9456
3526 9457 3511 9467 3497 9480Special weather statement, Aug 9, 3:10 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
310 AM CDT TUE AUG 9 2011
OKZ070-071-090900-
MCINTOSH OK-MUSKOGEE OK-
310 AM CDT TUE AUG 9 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHEASTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
CENTRAL MUSKOGEE
AT 311 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER OKTAHA...
MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...CHECOTAH...ONAPA...RENTIESVILLE...PORUM...
WARNER...OKTAHA...KEEFETON AND LAKE EUFAULA STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3558 9514 3529 9525 3542 9568 3568 9552
TIME...MOT...LOC 0811Z 298DEG 26KT 3556 9547Special weather statement, Aug 9, 4:06 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
406 AM CDT TUE AUG 9 2011
OKZ073>076-091000-
HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG OK-
406 AM CDT TUE AUG 9 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
HASKELL...NORTHERN LE FLORE...NORTHEASTERN PITTSBURG AND
NORTHEASTERN LATIMER
AT 406 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHEAST OF STIGLER TO LEWISVILLE...MOVING
SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...LEWISVILLE...
KINTA...WHITEFIELD...KEOTA...KANIMA...RED OAK...POTEAU...
SUMMERFIELD...FANSHAWE...HOWE...WISTER...SHADY POINT...MILTON...
PANAMA...BOKOSHE...QUINTON AND LAKE WISTER STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3481 9479 3511 9544 3527 9525 3527 9523
3531 9520 3530 9518 3531 9517 3533 9518
3538 9510 3509 9447
TIME...MOT...LOC 0906Z 299DEG 28KT 3527 9509 3513 9526The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 7:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 65 min |
| Aug 8, 7:16 PM CDT | Special Weather Statement | TSA | Osage | 59 min |
| Aug 8, 7:40 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Osage, Pawnee, Tulsa | 65 min |
| Aug 8, 8:13 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 62 min |
| Aug 8, 8:22 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 38 min |
| Aug 8, 8:47 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Tulsa, Wagoner | 58 min |
| Aug 8, 9:05 PM CDT | Special Weather Statement | TSA | Delaware, Mayes | 25 min |
| Aug 8, 9:08 PM CDT | Special Weather Statement | TSA | Ottawa | 37 min |
| Aug 8, 9:24 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 66 min |
| Aug 8, 9:39 PM CDT | Special Weather Statement | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 66 min |
| Aug 8, 9:54 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 66 min |
| Aug 9, 3:10 AM CDT | Special Weather Statement | TSA | Muskogee | 50 min |
| Aug 9, 3:22 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 53 min |
| Aug 9, 3:36 AM CDT | Excessive Heat Watch | TSA | Choctaw, Latimer, Pittsburg, Pushmataha | 12 hr |
| Aug 9, 5:21 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 39 min |
| Aug 9, 6:13 AM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Aug 8, 7:14 PM CDT | Special Weather Statement | TSA | Carroll | 31 min |
| Aug 8, 7:26 PM CDT | Special Weather Statement | TSA | Benton | 34 min |
| Aug 8, 7:57 PM CDT | Special Weather Statement | TSA | Benton | 33 min |
| Aug 8, 8:14 PM CDT | Special Weather Statement | TSA | Carroll | 31 min |
| Aug 8, 8:37 PM CDT | Special Weather Statement | TSA | Carroll | 38 min |
| Aug 8, 10:09 PM CDT | Special Weather Statement | TSA | Carroll | 51 min |
| Aug 8, 10:14 PM CDT | Special Weather Statement | TSA | Madison | 46 min |
| Aug 8, 10:46 PM CDT | Special Weather Statement | TSA | Madison | 29 min |
| Aug 8, 10:55 PM CDT | Special Weather Statement | TSA | Crawford, Sebastian | 35 min |
Nearby
Special Weather Statements in Oklahoma, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.